The information on this site is not intended or implied to be a substitute for professional medical advice, diagnosis or treatment. Content within the patient forum is user-generated and has not been reviewed by medical professionals. Other sections of the Melanoma Research Foundation website include information that has been reviewed by medical professionals as appropriate. All medical decisions should be made in consultation with your doctor or other qualified medical professional.
I am on my second day of Temodar and I am in so much pain. My head back and neck is killing me. These are all sights of my melanoma. My throat is closing up again and I can barely talk or swallow again. I didn't feel like this when I was on the Mek/Tanfinlar, it actually helped my throat and head. I don't want to quit the temodar if this is normal. It's like my mets are inflammed and causing me pain. Has anyone done temodar with similar effects. I feel like I am dying. I have a call in to my doctor to see what I should do.
As far as getting gamma knife again, they won't do it because one of my brain mets is too close to my eye. They will do external radiation if my vision starts to get affected.
Thanks for your help.
You must be logged in to reply to this topic.
About the MRF Patient Forum
The MRF Patient Forum is the oldest and largest online community of people affected by melanoma. It is designed to provide peer support and information to caregivers, patients, family and friends. There is no better place to discuss different parts of your journey with this cancer and find the friends and support resources to make that journey more bearable.
The information on the forum is open and accessible to everyone. To add a new topic or to post a reply, you must be a registered user. Please note that you will be able to post both topics and replies anonymously even though you are logged in. All posts must abide by MRF posting policies.